Children's Tylenol Liquid Oral Suspension Medicine, Acetaminophen Pain Reliever & Fever Reducer for Cold + Flu Symptoms & Sore Throat, Aspirin-, Ibuprofen- & Alcohol- Free, Grape, 4 fl. oz

★★★★★ 4.1 53 reviews

$7.68
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by www.polarizedgear.com
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
$7.68
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives May 18
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by www.polarizedgear.com
Free 30-day returns Details

Product details

Management number 221314066 Release Date 2026/05/03 List Price $3.07 Model Number 221314066
Category

Intended for kids ages 2 to 11 years, Children's Tylenol Liquid Oral Suspension Medicine provides temporary relief from a range of cold and flu symptoms, including fever, minor aches and pains, headache and sore throat. Each 5 milliliter dose of this kids' liquid medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This children's cold & flu symptom medicine also comes in a kid-friendly grape flavor and is ibuprofen-, aspirin- and alcohol- free, and gentle on the tummy. From the #1 pediatrician recommended brand for pain & fever relief, Tylenol has been used by parents decade after decade for effective symptom relief.

  • 4-fluid ounce bottle of Children's Tylenol Liquid Oral Suspension Pain + Fever Medicine with grape flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective symptom relief
  • Our kids' liquid cold & flu symptom medicine comes in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years
  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade

UPC 300450296092 300450296047
Flavor Grape
Item Form Liquid
Brand Name Tylenol
Model Name Tylenol Medication
Unit Count 4 Count
Dosage Form Liquid
Item Weight 6.8 ounces
Manufacturer Kenvue
Model Number 300450296092
Container Type Bottle
Item Dimensions 1.98 x 1.94 x 5.04 inches
Number of Items 1
Target Audience Unisex-Kids
Product Benefits Fever Control, Headache Relief, Pain Relief
Net Content Count 1 Count
Package Type Name R
Active Ingredients Acetaminophen 160 mg
Additional Features Fast-Acting
Target Use Body Part Whole Body
Age Range Description Kid
Manufacturer Part Number 300450296092
Specific Uses For Product Fever Relief, Cold, Flu, Sore Throats, Headache, Pain Relief, Toothache
Global Trade Identification Number 00300450296047, 00300450296092, 10300450296099

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.1 out of 5
★★★★★
53 ratings | 22 reviews
How item rating is calculated
View all reviews
5 stars
77% (41)
4 stars
7% (4)
3 stars
4% (2)
2 stars
2% (1)
1 star
10% (5)
Sort by

There are currently no written reviews for this product.